# SDR YENA2022101401019

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 84,414 hours, 31,515 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#641, BOS-CLE. 'CABIN ODOR ON DESCENT THEN DISSIPATED AFTER 10 MINS. THE SMELL STARTED PASSING 10,000, CABIN ODOR FORM WAS COMPLETED. (SUPPLEMENTAL INFORMATION TO FOLLOW).
